# SDR AALA20101117TUL12

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED WITH A CREASE AT FRAME STATIONS 313 TO 332, BETWEEN LONGERON 27 TO 28 RIGHT.  REMOVED DAMAGED SECTION OF SKIN, INSTALLED DOUBLER REPAIR PER SRM 53-04-00 FIGURE 12B.
